# SDR SWIA200921446

- Difficulty date: April 14, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 29,036 hours, 42,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 202
- Condition: Discharged
- Location: Emergency Lights
- Part time: 14,995 hours, 19,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6502 - EMERGENCY LIGHTS AT ROWS 1 TO 6 INOP.  REPLACED FORWARD ELBP, PN D366-04-001 SN OFF 202.
